# SDR UPS08854028

- Difficulty date: November 4, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP DURING REPAIR EVAL OF EFN 80320061044 FOUND ANOTHER CRACK ON CHANNEL  D-PIT STA 1394 L34R.  REMOVED DAMAGE AND FABBED AND INSTALLED REPAIR ANGLE AND DOUBLER IAW SRM 51-1-20D, 51-1-21, 53-2-0 FIG 1B AND DWG 5616674.
